# SDR P5CA2020021100024

- Difficulty date: February 8, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 17,069 hours, 4,132 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Condition: Inoperative
- Location: Pitot Tube
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS "FO PITOT", ACCOMPLISHED QRH. NO SPEED DEVIATIONS NOTED.( FOUND FO PITOT HEATER INOP. REMOVED AND REPLACED FO PITOT PROBE, THEN OPS CHECKED NORMAL PER AMM 34-11-01. NO MESSAGE FOUND. RII PROCEDURES C/W. )
